Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 530457, 9 pages
http://dx.doi.org/10.1155/2013/530457
Research Article

Oscillation Criteria for Second-Order Neutral Delay Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integrals

School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China

Received 5 August 2013; Accepted 12 November 2013

Academic Editor: Shengqiang Liu

Copyright © 2013 Haidong Liu and Cuiqin Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, D. O'Regan, and S. H. Saker, “Oscillation criteria for second-order nonlinear neutral delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 203–217, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. K. Tripathy, “Some oscillation results for second order nonlinear dynamic equations of neutral type,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. 1727–1735, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal, D. O'Regan, and S. H. Saker, “Oscillation theorems for second-order nonlinear neutral delay dynamic equations on time scales,” Acta Mathematica Sinica, vol. 24, no. 9, pp. 1409–1432, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Candan, “Oscillation of second-order nonlinear neutral dynamic equations on time scales with distributed deviating arguments,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4118–4125, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Y. Zhang and Q. R. Wang, “Oscillation of second-order nonlinear neutral dynamic equations on time scales,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2837–2848, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. L. Han, T. X. Li, S. R. Sun, C. Zhang, and B. X. Han, “Oscillation criteria for a class of second-order neutral delay dynamic equations of Emden-Fowler type,” Abstract and Applied Analysis, vol. 2011, Article ID 653689, 26 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. X. Li, Z. L. Han, S. R. Sun, and D. W. Yang, “Existence of nonoscillatory solutions to second-order neutral delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2009, Article ID 562329, 10 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. X. Chen, “Oscillatory properties of second-order nonlinear neutral dynamic equations with positive and negative coefficients,” Journal of Applied Mathematics and Computing, vol. 42, no. 1-2, pp. 227–243, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. R. Grace, J. R. Graef, and M. A. El-Beltagy, “On the oscillation of third order neutral delay dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 63, no. 4, pp. 775–782, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Erbe, T. S. Hassan, and A. Peterson, “Oscillation criteria for nonlinear functional neutral dynamic equations on time scales,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1097–1116, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäauser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral dynamic equations on time scales via Riccati substitution,” Hiroshima Mathematical Journal, vol. 42, no. 1, pp. 77–98, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. W. Wu, R. K. Zhuang, and R. M. Mathsen, “Oscillation criteria for second-order nonlinear neutral variable delay dynamic equations,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 321–331, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. X. Chen, “Oscillation of second-order Emden-Fowler neutral delay dynamic equations on time scales,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1221–1229, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952. View at MathSciNet
  17. Y. G. Sun, “Interval oscillation criteria for second-order dynamic equations with nonlinearities given by Riemann-Stieltjes integrals,” Abstract and Applied Analysis, vol. 2011, Article ID 719628, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. G. Sun and F. W. Meng, “Oscillation of second-order delay differential equations with mixed nonlinearities,” Applied Mathematics and Computation, vol. 207, no. 1, pp. 135–139, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet